MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient reports that the adhesive pad does not stay attached to her body causing her application site issues of pain/ discomfort.Patient wears her v-go on her abdomen, properly prepares the site before application, and reports that within 1 to 5 hours of wearing her v-go the adhesive becomes loose causing the needle to move and cause the pain/discomfort.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10534466
Report Number1226572-2020-00321
Device Sequence Number11745894
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)230217(10)FG320132
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2023
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG320022B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight86